We study the global geometry of O’Grady’s ten-dimensional irreducible symplectic variety. We determine its second Betti number, its Beauville form and its Fujiki constant.

Rapagnetta, A. (2008). On the Beauville form of the known irreducible symplectic varieties. MATHEMATISCHE ANNALEN, 340(1), 77-95 [10.1007/s00208-007-0139-6].

On the Beauville form of the known irreducible symplectic varieties

RAPAGNETTA, ANTONIO
2008

Abstract

We study the global geometry of O’Grady’s ten-dimensional irreducible symplectic variety. We determine its second Betti number, its Beauville form and its Fujiki constant.
Pubblicato
Rilevanza internazionale
Articolo
Sì, ma tipo non specificato
Settore MAT/03 - Geometria
English
Con Impact Factor ISI
Rapagnetta, A. (2008). On the Beauville form of the known irreducible symplectic varieties. MATHEMATISCHE ANNALEN, 340(1), 77-95 [10.1007/s00208-007-0139-6].
Rapagnetta, A
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
Rapagnettamathann.pdf

non disponibili

Licenza: Copyright dell'editore
Dimensione 294.98 kB
Formato Adobe PDF
294.98 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/12327
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 28
  • ???jsp.display-item.citation.isi??? 28
social impact